Some recent characterizations of the exponential end geometric distributions

F.W. Steutel

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationProceedings 21st Annual Iranian Mathematics Conference (AIMC, Isfahan, Iran, March 13-16, 1990)
Pages302-313
Publication statusPublished - 1992

Cite this

Steutel, F. W. (1992). Some recent characterizations of the exponential end geometric distributions. In Proceedings 21st Annual Iranian Mathematics Conference (AIMC, Isfahan, Iran, March 13-16, 1990) (pp. 302-313)